Claratyne Grape Syrup
60ML

$11.99

Ingredients

Contains sorbitol and maltitol (5.9g/10mL), sodium benzoate (preservative). Product containing sorbitol and maltitol may have a laxative effect or cause diarrhea.

Loratadine 5mg/5mL.

General Information

Children’s Claratyne provides rapid 24 hour relief from the symptoms of hayfever, year round allergies and chronic urticaria (hives), without causing drowsiness. One daily dose provides relief from: Sneezing, runny nose, watery and itchy eyes and itchy rash. Does not contain gluten or lactose. Packaged for your protection with child resistant/tamper evident pack.

Non-drowsy antihistamine for 1 – 12 years. Rapid 24 hour relief of: sneezing, runny nose, watery, itchy eyes and itchy rashes.

Children’s Claratyne provides rapid 24 hour relief from the symptoms of hayfever, year round allergies and chronic urticaria (hives), without causing drowsiness.
One daily dose provides relief from: Sneezing, runny nose, watery and itchy eyes and itchy rash.
Does not contain gluten or lactose.
Packaged for your protection with child resistant/tamper evident pack.

Size: 60ML

Reviews

There are no reviews yet.

Be the first to review “Claratyne Grape Syrup
60ML”

Your email address will not be published. Required fields are marked *